Publicacions matemàtiques

Publicacions matemàtiques 12 registres trobats  La cerca s'ha fet en 0.03 segons. 
1.
28 p, 464.9 KB Hyperbolic Knots And Cyclic Branched Covers / Paoluzzi, Luisa (Université de Bourgogne)
We collect several results on the determination of hyperbolic knots by means of their cyclic branched covers. We construct examples of knots having two common cyclic branched covers. Finally, we briey discuss the problem of determination of hyperbolic links.
2005 - 10.5565/PUBLMAT_49205_01
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 257-284  
2.
12 p, 140.0 KB Lipschitz spaces and Calderón-Zygmund operators associated to non-doubling measures / García-Cuerva Abengoza, José ; Gatto, A. Eduardo
In the setting of a metric measure space (X, d, µ) with an n-dimensional Radon measure µ, we give a necessary and sufficient condition for the boundedness of Calder'n-Zygmund operators associated to the measure µ on Lipschitz spaces on the support of µ. [...]
2005 - 10.5565/PUBLMAT_49205_02
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 285-296  
3.
31 p, 229.0 KB Optimality of embeddings of Bessel-potential-type spaces into generalized Hölder spaces
We establish the sharpness of embedding theorems for Bessel-potential spaces modelled upon Lorentz-Karamata spaces and we prove the non compactness of such embeddings. Target spaces in our embeddings are generalized Hölder spaces. [...]
2005 - 10.5565/PUBLMAT_49205_03
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 297-327  
4.
21 p, 200.2 KB Arithmetic based fractals associated with Pascal's triangle / Gamelin, T. W. ; Mnatsakanian, M. A.
Our goal is to study Pascal-Sierpinski gaskets, which are certain fractal sets defined in terms of divisibility of entries in Pascal's triangle. The principal tool is a "carry rule" for the addition of the base-q representation of coordinates of points in the unit square. [...]
2005 - 10.5565/PUBLMAT_49205_04
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 329-349  
5.
12 p, 136.3 KB The lattice of Fitting classes which are right extensible by soluble groups / Iranzo, M. J. ; Lafuente, J. P. ; Pérez Monasor, Francisco
In this paper we study the set of Fitting classes which are right extensible by soluble groups ordered by the inclusion relation. The consideration of the associated lattices gives rise to new Fitting classes and it allows to obtain some injectivity criteria for general Fitting classes.
2005 - 10.5565/PUBLMAT_49205_05
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 351-362  
6.
11 p, 143.7 KB On the height of foliated surfaces with vanishing Kodaira dimension / Pereira, Jorge Vitório (Instituto de Matemática Pura e Aplicada (Rio de Janeiro, Brasil))
We prove that the height of a foliated surface of Kodaira dimension zero belongs to {1, 2, 3, 4, 5, 6, 8, 10, 12}. We also construct an explicit projective model for Brunella's very special foliation.
2005 - 10.5565/PUBLMAT_49205_06
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 363-373  
7.
17 p, 170.0 KB Heat kernel and semigroup estimates for sublaplacians with drift on Lie groups / Dungey, Nick (The University of New South Wales (Austràlia). School of Mathematics)
Let G be a Lie group. The main new result of this paper is an estimate in L2 (G) for the Davies perturbation of the semigroup generated by a centered sublaplacian H on G. When G is amenable, such estimates hold only for sublaplacians which are centered. [...]
2005 - 10.5565/PUBLMAT_49205_07
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 375-391  
8.
23 p, 181.7 KB A representation formula for radially weighted biharmonic functions in the unit disc / Olofsson, A.
Let w : D → (0, ∞) be a radial continuous weight function. We consider the weighted biharmonic equation ∆w −1 ∆u = 0 in D with Dirichlet boundary conditions u = f0 and ∂n u = f1 on T = ∂D. [...]
2005 - 10.5565/PUBLMAT_49205_08
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 393-415  
9.
35 p, 302.9 KB Traffic plans / Bernot, M. ; Caselles, Vicent ; Morel, J.-M.
2005 - 10.5565/PUBLMAT_49205_09
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 417-451  
10.
6 p, 101.9 KB An example on the maximal function associated to a nondoubling measure / Aldaz, J. M.
We show that there is a measure µ, defined on the hyperbolic plane and with polynomial growth, such that the centered maximal operator associated to µ does not satisfy weak type (1, 1) bounds.
2005 - 10.5565/PUBLMAT_49205_10
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 453-458  
11.
28 p, 290.7 KB Multifractional processes with random exponent / Ayache, A. ; Taqqu, M. S.
Multifractional Processes with Random Exponent (MPRE) are obtained by replacing the Hurst parameter of Fractional Brownian Motion (FBM) with a stochastic process. This process need not be independent of the white noise generating the FBM. [...]
2005 - 10.5565/PUBLMAT_49205_11
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 459-486  
12.
23 p, 261.9 KB The dual of the space of holomorphic functions on locally closed convex sets / Bonet, José (Universidad Politécnica de Valencia. Instituto de Matemática Pura y Aplicada) ; Meise, Reinhold (Heinrich-Heine-Universität. Mathematisches Institut) ; Melikhov, Sergej N. (Rostov State University. Department of Mechanics and Mathematics)
Let H(Q) be the space of all the functions which are holomorphic on an open neighbourhood of a convex locally closed subset Q of CN , endowed with its natural projective topology. We characterize when the topology of the weighted inductive limit of Fréchet spaces which is obtained as the Laplace transform of the dual H(Q) 0 of H(Q) can be described by weighted sup-seminorms. [...]
2005 - 10.5565/PUBLMAT_49205_12
Publicacions matemàtiques, V. 49 n. 2 (2005) p. 487-509  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.